# SDR PCAA0007045

- Difficulty date: July 14, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N824EX
- Make and model: Dhav DHC8102
- Aircraft serial: 387
- Aircraft time: 15,435 hours, 17,321 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Cracked
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 3516, ON CLIMBOUT FROM BWI, NR 2 HYDRAULIC SYSTEM LOST CONTENTS.  AIRCRAFT DIVERTED TO MDT.  MAINTENANCE INSPECTED, FOUND CRACKED GROUND SPOILER LINE AT SPOILER ACTUATOR.  INSTALLED RINGLOCK SPLICE IN ACCORDANCE WITH M/M 20-50-55, REPLENISHED AND BLED SYSTEM.  OPERATIONALLY CHECKED AND RETURNED AIRCRAFT TO SERVICE.
